Translator Disclaimer
December, 1983 Admissibility of Invariant Tests in the General Multivariate Analysis of Variance Problem
John I. Marden
Ann. Statist. 11(4): 1086-1099 (December, 1983). DOI: 10.1214/aos/1176346323

Abstract

Necessary and sufficient conditions for an invariant test to be admissible among invariant tests in the general multivariate analysis of variance problem are presented. It is shown that in many cases the popular tests based on the likelihood ratio matrix are inadmissible. Other tests are shown admissible. Numerical work suggests that the inadmissibility of the likelihood ratio test is not serious. The results are given for the multivariate analysis of variance problem as a special case.

Citation

Download Citation

John I. Marden. "Admissibility of Invariant Tests in the General Multivariate Analysis of Variance Problem." Ann. Statist. 11 (4) 1086 - 1099, December, 1983. https://doi.org/10.1214/aos/1176346323

Information

Published: December, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0598.62006
MathSciNet: MR720255
Digital Object Identifier: 10.1214/aos/1176346323

Subjects:
Primary: 62C07
Secondary: 62C15, 62H15, 62H30, 62J10

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.11 • No. 4 • December, 1983
Back to Top